# SDR AWXA960609

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3350 · Emergency Lighting
- Part: Light Bracket
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT OUT ON BULL NOSE ROW 3 DC.  INSTALLED NEW LIGHT BRACKET AND REINSTALLED EMERGENCY LIGHT.  OPERATIONS CHECK OK.  (M)
